# SDR C2XA08IA002

- Difficulty date: December 25, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 14,611 hours, 7,754 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2901 THE CREW REPORTED SMOKE SMELL FROM THE RECIRC FANS.  THE AIRCRAFT LANDED AT IAH UNEVENTFULLY WHERE MAINTENANCE INSPECTED THE AIRCRAFT, OPS CHECKED THE RECIRC FANS ALL WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
